# SDR HNAA2019110200337

- Difficulty date: October 30, 2019
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 35,622 hours, 31,308 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLD 1 LK WARNING INFLT....FIX: GND RAN ENGINE FOR 30 MINUTES W/ BLEED PRESS ON. OPS CK BLEED SYS IAW 76-00-00-700-801A. CND. OPS CHECK GOOD
